T Nation

Erectile Disfunction from Equipoise?


Hey everyone. Recently began a cycle of Equipoise to aid in healing a back injury. The cycle is at a very low doseage (275 mg/week), and I've been running it for two weeks. But I've become a little concerned about something.

Got a new girlfreind. And I'm finding it difficult to maintain an erection when we have sex. The desire is definitely still there... so sex drive hasn't been affected, but it's just difficult to stay hard for very long. Has anyone heard of EQ (especially at low doses and only after 2 weeks) causing erectile disfunction? Would increasing the dose help? Or perhaps taking nolvadex to get my endogeneous testosterone production up? I also have some oral turinabol. Would taking that help? I'm trying to avoid test because I dont want the sides and the complete shutdown of my HPTA during the cycle.

One thing that I'm thinking might have something to do with it is the 20mg of Prozac I've been on for the past four months. I've heard that it can cause sexual disfunction as well. I was having sex with a different girl while I was on prozac and I don't recall any problems... but then again she was on BC so we weren't using condoms. That may have enabled me to stay harder longer. This girl is not on BC so we are using condoms and so it's more difficult to stay erect.

Basically I'm just trying to figure out which one of these may be the culprits. Does anyone have any ideas?

P.S. My stats...
5'9" 180 lbs
9% BF
26 years old
Excellent shape.
Once avid bodybuilder, now more into CrossFit and Kettlebells.


straight and simple.

Your running EQ and no test, now you have EQ in your system and not test.

Test should be the back bone of just about any injects cycle.

You think Test will shut you down but you dont think EQ will ??? AND you think taking nolva on cycle will increase your test production ???

This isnt looking well for you as an educated user.

You could run a low dose of test and avoid all this nonsense and see better gains.


This post was flagged by the community and is temporarily hidden.


It's the Prozac.


Aye, Prozac.


From what I've read, EQ only causes mild-moderate shutdown of the HPTA, as compared to something like deca or test. I knew that I would get some shut down ... I just didn't want it to the same degree that test would cause. Also I've done a cycle with Test and I got bad sides from it, so I don't want a repeat of that. Oddly enough the test didn't even shut me down all that much (boys stayed relatively the same size, and didn't have a difficult time coming off cycle) so I figured the EQ wouldn't be a problem. I still have nolva for a proper PCT btw. But the more I'm looking into it however... the more I'm convinced that it's probably the prozac causing this problem. The confusion stems from my sex drive still being there, but the ability to maintain a good erection is more difficult.

But during a light cycle with a compound that, from what I've read, causes mild to moderate shutdown, would something like nolvadex, a compound that stimulates endogeneous test production, lower the amount of shutdown that one would experience?


No, nolvadex works on the system in a completely different manner.

Your body will still see the higher than normal amount of androgens in the system and will start shutting down the system whether it can see the estrogen or not.

Low doses of anything doesn't shut you down much, you can run low dose test with almost no shutdown.

Proviron would solve your problems

As would Test (but that option is kinda implausible at this point I would think)

Personally I think that you should not use steroids if you need antidepressants, as steroids can further destabilize you emotionally.


If you like prozac stack with a little seroquel and ahhhhhhhhhh pink elephants


This post was flagged by the community and is temporarily hidden.


Ditto on the fascination part. If it works in your theory this could possibly be used as a bridge between cycle. Taking something that will possibly preserve gains, and not cause shutdown of the hpta. In theory it sounds great, but I'm beginning to think this should be an all or nothing type of deal. Anytime we try and manipulate our hormonal system with drugs taken to counteract each other it never seems to work to the extent we want it to. lol The only thing that does seem to work is to gradually ween off of products, like the taper. But then again you are not battling suppression here, but recovery.

If we could somehow find a way to take hormones without the negative feedback loops and suppression. Well that'd be just wonderful. LOL Sorry no real help here, just random typing...if you could find a way to minimize suppression from a lose dose cycle designed for recovery as you've stated then that would be cool. But as BBB said we won't know without a blood work.



Check into Wellbutrin instead of the Prozac. Over 60% get enhanced sexual arousal from it, and there are fewer side-effects. If you look up the studies, it is basically as effective for anxiety/depression as Prozac.